IJPAM: Volume 69, No. 3 (2011)
SOLUTION OF THE M/M/1 QUEUEING MODEL
WITH OPTIONAL SECOND SERVICE
College of Mathematics and Systems Science
Urumqi, 830046, P.R. CHINA
Abstract. By studying the spectral properties of the underlying operator corresponding to the M/M/1 queueing model with optional second service we obtain that the time-dependent solution of the model strongly converges to its steady-state solution.
Received: January 18, 2011
AMS Subject Classification: 47A10, 47D03, 60K25
Key Words and Phrases: M/M/1 queueing model with optional second service, eigenvalue, resolvent set
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395